MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE GUIDE SHEATH KIT

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE GUIDE SHEATH KIT
Model Number K-203
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation.The cause of the reported event cannot be determined at this time.The k-203 instruction manual in the ¿inspection of the guide sheath¿ and ¿appearance inspection¿ sections¿ warns users ¿make sure that the gs stopper has not moved out of position.Make sure that the instrument is free from any disconnected or loosed parts.¿.
 
Event or Problem Description
Olympus was informed that during a diagnostic bronchoscopy procedure, (sg-201c) the fluoro marker from the guide sheath was pushed out into the patient.The device fragment was retrieved with forceps.There was no unusual bleeding observed.There was no indication of an issue prior to the breakage.There was no medical or surgical intervention required.The physician was able to complete the procedure using the same equipment.The patient was discharged home in good condition.Additionally, the user facility reported that the kit was inspected prior to use with no abnormalities noted.

Brand Name
SINGLE USE GUIDE SHEATH KIT
Common Device Name
SINGLE USE GUIDE SHEATH
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key8418948
Report Number2951238-2019-00539
Device Sequence Number1789909
Product Code EOQ
UDI-Device Identifier04953170245503
UDI-Public04953170245503
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K060243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK-203
Device Lot Number8XK
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2019
Initial Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1